The self-embedding theorem of WKL0 and a non-standard method

Annals of Pure and Applied Logic 84 (1):41-49 (1997)
  Copy   BIBTEX

Abstract

We prove that every countable non-standard model of WKL0 has a proper initial part isomorphic to itself. This theorem enables us to carry out non-standard arguments over WKL0.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,953

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Non‐standard Analysis in WKL 0.Kazuyuki Tanaka - 1997 - Mathematical Logic Quarterly 43 (3):396-400.
Non-standard analysis in ACA0 and Riemann mapping theorem.Keita Yokoyama - 2007 - Mathematical Logic Quarterly 53 (2):132-146.
WKL0 and Stone's separation theorem for convex sets.Kostas Hatzikiriakou - 1996 - Annals of Pure and Applied Logic 77 (3):245-249.
Automorphisms of models of arithmetic: a unified view.Ali Enayat - 2007 - Annals of Pure and Applied Logic 145 (1):16-36.
How Incomputable Is the Separable Hahn-Banach Theorem?Guido Gherardi & Alberto Marcone - 2009 - Notre Dame Journal of Formal Logic 50 (4):393-425.
The Philosophical Significance of Tennenbaum’s Theorem.T. Button & P. Smith - 2012 - Philosophia Mathematica 20 (1):114-121.
Σ1-separation.Fred G. Abramson - 1979 - Journal of Symbolic Logic 44 (3):374 - 382.
Graph Coloring and Reverse Mathematics.James H. Schmerl - 2000 - Mathematical Logic Quarterly 46 (4):543-548.

Analytics

Added to PP
2013-10-30

Downloads
20 (#791,139)

6 months
6 (#588,245)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Countable models of set theories.Harvey Friedman - 1973 - In A. R. D. Mathias & H. Rogers (eds.), Cambridge Summer School in Mathematical Logic. New York: Springer Verlag. pp. 539--573.
A Note on a Theorem of H. FRIEDMAN.C. Dimitracopoulos & J. Paris - 1988 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 34 (1):13-17.
A Generalization of a Theorem of H. Friedman.C. Dimitracopoulos - 1985 - Mathematical Logic Quarterly 31 (14‐18):221-225.
A Generalization of a Theorem of H. Friedman.C. Dimitracopoulos - 1985 - Mathematical Logic Quarterly 31 (14-18):221-225.

Add more references